Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 10, NWS Huntsville, AL

January 23, 2012Cullman County, Morgan County, Alabama

NWS Huntsville, AL issued this flash flood warning at Jan 23, 2012, 3:09 AM CST for Cullman County, Morgan County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 23, 2012, 3:09 AM CST (09:09 UTC)
Expired
Jan 23, 2012, 6:00 AM CST
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Cullman County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WGUS54 KHUN 230909
FFWHUN
ALC043-103-231200-
/O.NEW.KHUN.FF.W.0010.120123T0909Z-120123T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 AM CST MON JAN 23 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 600 AM CST

* AT 306 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS MUCH OF 
CENTRAL AND SOUTHERN MORGAN...AND NORTHERN CULLMAN COUNTIES. 
RAINFALL AMOUNTS AROUND ONE TO TWO INCHES HAVE OCCURRED 
TONIGHT...AND ANOTHER ONE INCH OF RAINFALL IS POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CULLMAN...HARTSELLE...FALKVILLE...FLINT CITY AND MORGAN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.

&&

LAT...LON 3430 8712 3451 8710 3452 8656 3431 8658
      3430 8648 3429 8646 3426 8645 3425 8651
      3421 8654 3404 8711

$$

KDW
1 follow-up statement
809 
WGUS74 KHUN 231158
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
558 AM CST MON JAN 23 2012

ALC043-103-231213-
/O.EXP.KHUN.FF.W.0010.000000T0000Z-120123T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-MORGAN AL-
558 AM CST MON JAN 23 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MORGAN AND NORTHERN
CULLMAN COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM CST...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3430 8712 3451 8710 3452 8656 3431 8658
      3430 8648 3429 8646 3426 8645 3425 8651
      3421 8654 3404 8711

$$

KDW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 22, 11:20 PM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 22, 11:20 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1120 PM CST SUN JAN 22 2012

.UPDATE...
FOR TORNADO WATCH AND 06Z TAFS.

&&

.MESOSCALE UPDATE...
TORNADO WATCH #7 IS NOW IN EFFECT FOR ALL BUT OUR EASTERNMOST 3
COUNTIES IN THE FORECAST AREA (FRANKLIN TN...AND JACKSON/DEKALB IN
AL). LOW LEVEL SHEAR AND HELICITY PROFILES ARE ON THE HIGH END OF THE
CHART WITH VALUES OVER 300-400 M2/S2 BASED ON AREA VWPS. A LLJ OF
65KT AT JUST 1800FT AGL IS NOW BEING OBSERVED HERE AT UAH/MIPS. THE
SUPERCELLS DEVELOPING IN NERN MS ARE AT THE NOSE OF THE BEST
MOISTURE/INSTABILITY AND OF COURSE RIGHT WITHIN A VERY FAVORABLE
SHEAR PROFILE. THESE WILL LIKELY AFFECT NWRN AL IN THE NEXT 1-3 HRS AS
THE QLCS WHICH HAS SOLIDIFIED (BUT WITH A CONTINUED MESO/TORNADO
DEVELOPMENT POSSIBLE) WILL SWEEP EWD BEHIND THIS INITIAL BAND OF
SUPERCELLS. THEY MAY IN FACT MERGE WITH TIME OVER NWRN AL. HEAVY
RAINFALL MAY BECOME MORE OF A CONCERN IN THAT SITUATION. THE CAD
(COLD AIR DAMMING) WEDGE OVER NERN AL AND NRN GA REMAINS ENTRENCHED
WITH DEW POINTS INTO THE L-M40S IN THESE LOCATIONS WHICH MAY IN FACT
LIMIT SB-INSTABILITY AND KEEP STORMS MORE ELEVATED AS THEY MOVE EWD
OF I-65.

KULA

&&

.AVIATION...
FOR 06Z TAFS...
MVFR CONDS WILL CONTINUE WITH INCREASING SOUTHERLY FLOW AHEAD OF
ADVANCING BANDS OF +TSRA IN MS. LLWS IS LIKELY ALREADY IN PROGRESS AS
WELL WITH A STRONG LOW LEVEL JET JUST OFF THE SFC. INITIAL STORMS
WILL ARRIVE IN THE KMSL VCNTY BFR 07Z WHILE THE MAIN SQUALL LINE WILL
ARRIVE 07-09Z. IN HSV...THIS WILL BE IN THE 09-11Z TIMEFRAME. THE
COLD FRONT WILL FOLLOW A FEW HOURS BEHIND THE STORMS MONDAY MORNING
AROUND 12-15Z WITH A WIND SHIFT TO ~250-260DEG WITH GUSTS OF 20-25KT.
MVFR CIGS SHOULD CLEAR BEHIND THE FRONT WITH VFR CONDS XPCTD DURG THE
REMAINDER OF THE PD.

KULA

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES:
     ALZ001>010-016.

TN...WIND ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES:
     TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jan 22, 6:34 PM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CST SUN JAN 22 2012

ALZ001>010-016-TNZ076-096-097-230900-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
634 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED TO EVOLVE ACROSS THE
OUTLOOK AREA LATE THIS EVENING THROUGH THE OVERNIGHT AS A STRONG
COLD FRONT SWEEPS ACROSS THE CENTRAL TENNESSEE VALLEY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE
AREA DURING THE EVENING HOURS. HOWEVER...ANY THUNDERSTORM
DEVELOPMENT THROUGH MID EVENING IS EXPECTED TO REMAIN BELOW SEVERE
THRESHOLDS. AS THE COLD FRONT BEGINS TO APPROACH FROM THE WEST LATER
THIS EVENING ...ADDITIONAL CLUSTERS OF STORMS ARE ANTICIPATED TO
DEVELOP. SOME OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS
NORTHWEST ALABAMA. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS...LARGE HAIL AND POSSIBLE TORNADOES.

AS THE COLD FRONT BEGINS TO MOVE EASTWARD THROUGH THE AREA...A LINE
OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
TENNESSEE VALLEY OVERNIGHT. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING DAMAGING WINDS...HAIL AND ISOLATED TORNADOES. THE FRONT IS
EXPECTED TO MOVE INTO NORTHWEST ALABAMA AROUND MIDNIGHT...AND
CONTINUE MOVING EASTWARD THROUGH THE CENTRAL HALF OF THE AREA THROUGH
3 AM...AND THEN EXIT INTO GEORGIA BY 6 AM.

THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL ALSO BE CAPABLE
OF PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. WITH THE
GROUNDS ACROSS THE AREA ALREADY HEAVILY SATURATED FROM PREVIOUS
RAINFALL...ADDITIONAL HEAVY RAINFALL MAY RESULT IN SOME LOCALIZED
FLOODING OF CREEKS...STREAMS AND OTHER LOW LYING AREAS. PONDING OF
WATER ON SOME AREA ROADS MAY ALSO BRIEFLY RESULT IN HAZARDOUS
DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANY THUNDERSTORM ACTIVITY LEFT OVER FROM TONIGHT WILL CONTINUE TO
DIMINISH AND MOVE EAST AWAY FROM THE OUTLOOK AREA MONDAY MORNING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS EVENING AND
OVERNIGHT. FIRST RESPONSE AGENCIES ARE ALSO REQUESTED TO RELAY ANY
REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE.

In the hours before

Local storm report, Jan 23, 2:18 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 AM CST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      2 NNW MADISON           34.73N 86.77W
01/23/2012                   MADISON            AL   LAW ENFORCEMENT

            MADISON POLICE REPORT FLASH FLOODING AT THE INTERSECTION
            OF GILLISPIE AND BALCH ROAD. SIX INCH WATER DEPTH.

&&

KULA
Local storm report, Jan 23, 2:23 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
223 AM CST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      5 N MADISON             34.77N 86.73W
01/23/2012                   MADISON            AL   LAW ENFORCEMENT

            FLASH FLOODING HAS MADE THE ROAD IMPASSIBLE AT THE
            INTERSECTION OF CAPSHAW AND NANCE ROADS.

&&

KULA
Special weather statement, Jan 23, 2:30 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
230 AM CST MON JAN 23 2012

ALZ004>007-230900-
LAWRENCE-LIMESTONE-MADISON-MORGAN-
230 AM CST MON JAN 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LIMESTONE...MADISON
AND MORGAN COUNTIES UNTIL 300 AM CST...

AT 224 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CADDO...OR 10 MILES NORTHEAST OF MOULTON...
MOVING NORTHEAST AT 65 MPH.

PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DECATUR...TANNER.
  BELLE MINA...MOORESVILLE.
  MADISON...CAPSHAW...THE REDSTONE ARSENAL.
  UNIVERSITY OF ALABAMA IN HUNTSVILLE...HUNTSVILLE.
  ALABAMA A AND M UNIVERSITY.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST MONDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3489 8660 3467 8651 3447 8713 3464 8722
TIME...MOT...LOC 0829Z 246DEG 56KT 3460 8707

RSB
Local storm report, Jan 23, 2:52 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
252 AM CST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     HAIL             5 N MOULTON             34.56N 87.28W
01/23/2012  M0.75 INCH       LAWRENCE           AL   BROADCAST MEDIA

            PENNY SIZED HAIL WAS REPORTED.

&&

KULA
Local storm report, Jan 23, 2:53 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
253 AM CST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     4 NNW MADISON           34.75N 86.77W
01/23/2012  E45 MPH          MADISON            AL   EMERGENCY MNGR

            40 TO 50 MPH WINDS WERE ESTIMATED AT BALCH ROAD AND
            HIGHWAY 72.

&&

KULA
Special weather statement, Jan 23, 3:01 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 AM CST MON JAN 23 2012

ALZ006-009-TNZ096-097-230945-
FRANKLIN-JACKSON-LINCOLN-MADISON-
301 AM CST MON JAN 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...JACKSON...LINCOLN AND
MADISON COUNTIES UNTIL 345 AM CST...

AT 257 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALABAMA A AND M UNIVERSITY...MOVING EAST AT
50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MAYSVILLE...NEW MARKET...PLEVNA.
  PRINCETON...HOLLYTREE...ESTILLFORK...SKYLINE AND HYTOP.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST MONDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3485 8574 3469 8665 3499 8674 3517 8588
      3500 8586 3499 8578
TIME...MOT...LOC 0901Z 255DEG 44KT 3480 8656

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:38 PM CSTSpecial Weather StatementHUNColbert, Franklin, Lauderdale37 min
Jan 22, 11:49 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale41 min
Jan 23, 12:03 AM CSTTornado WarningHUNColbert, Franklin, Lauderdale27 min
Jan 23, 12:09 AM CSTSevere Thunderstorm WarningHUNColbert, Franklin26 min
Jan 23, 12:28 AM CSTTornado WarningHUNLauderdale21 min
Jan 23, 12:53 AM CSTSpecial Weather StatementHUNLawrence, Limestone37 min
Jan 23, 1:21 AM CSTSpecial Weather StatementHUNLimestone, Madison, Morgan39 min
Jan 23, 1:33 AM CSTSevere Thunderstorm WarningHUNFranklin27 min
Jan 23, 1:35 AM CSTFlash Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Jan 23, 1:50 AM CSTFlash Flood WarningHUNColbert, Franklin, Lawrence3 hr
Jan 23, 1:59 AM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence31 min
Jan 23, 2:03 AM CSTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan27 min
Jan 23, 2:11 AM CSTTornado WarningHUNJackson, Madison, Marshall34 min
Jan 23, 2:22 AM CSTFlash Flood WarningHUNLimestone, Madison, Morgan3 hr
Jan 23, 2:30 AM CSTSpecial Weather StatementHUNMadison30 min
Jan 23, 2:42 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson48 min
Jan 23, 3:01 AM CSTSpecial Weather StatementHUNMadison44 min
Jan 23, 3:22 AM CSTSpecial Weather StatementHUNMorgan23 min
Jan 23, 4:02 AM CSTSpecial Weather StatementHUNCullman28 min
Jan 23, 4:33 AM CSTSpecial Weather StatementHUNMarshall42 min
Jan 23, 4:56 AM CSTFlash Flood WarningHUNJackson, Madison, Marshall3 hr
Jan 23, 5:12 AM CSTSpecial Weather StatementHUNDeKalb48 min
Jan 23, 5:25 AM CSTAreal Flood WarningHUNMadison6 hr
Jan 23, 7:39 AM CSTRiver Flood WarningHUNMadison28 hr
Jan 23, 7:54 AM CSTAreal Flood WarningHUNJackson2 hr
Jan 23, 8:23 AM CSTRiver Flood WarningHUNJackson, Madison, Marshall5 days
Jan 23, 8:49 AM CSTAreal Flood WarningHUNMarshall3 hr
Jan 23, 9:36 AM CSTRiver Flood WarningHUNLawrence43 hr
Jan 23, 10:00 AM CSTAreal Flood WarningHUNJackson2 hr
Jan 23, 11:31 AM CSTAreal Flood WarningHUNMadison9 hr
Jan 23, 1:22 PM CSTAreal Flood WarningHUNLawrence20 hr

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.